Join the 'Stomach Pain' group to help and get support from people like you.
Stomach Pain Questions
We found 226 questions associated with the 'Stomach Pain' topic.
Posted 15 Aug 2012 by Prissy713 • 10 answers
What could be medically wrong if your stomach hurts after eating? I was told it could be an ulcer but haven't been back to a doctor to be confirmed. The problem has persisted for a year off and on. I also get nauseous, vomit, and severely fatigued.
Posted 1 Jan 2013 by kimisclassy • 1 answer
I was prescribed zantac 150 mg twice daily , then was prescribed prilosec Dr 20mg once daily. I was never told to stop the first medication. Should I be taking both ?
Posted 1 May 2013 by barrelracinggirl2012 • 2 answers
i take wellbutrin and wellbutrin SR and lexapro i have been feeling this way for about 2 weeks and just have been feeling down in the dumps and would really like to start feelin better but i dont know what to do any more i have been to the drs about 3 to 4 times and he does not know what is wrong ...
Posted 10 Apr 2013 by Sylenced_1 • 3 answers
I've been taking this medication for over 6 months, never had this issue before. I had noticed the pain started when I started taking one from Amneal pharmaceuticals, but switching back to Teva has not changed the pain. Also, I had taken an a month's dosing without this problem with ...
Posted 2 Apr 2013 by mira111 • 2 answers
I took the Plan B pill the morning after I had sex and the condom broke. However, I have not experienced any kind of stomach pains, nausea, vomiting or anything. It makes me paranoid that maybe it didn't work. And I've heard that it makes your period quite painful the first couple days... ...
Posted 11 Mar 2015 by Dyeates • 2 answers
For about 6 months now i have been having these horrible upper middle stomach pain that is hard to describe.. not burning, not crampy, not sharp, not dull... its like a very bad contraction or muscle tightning in my upper stomach that last for 30 minutes to an hour and HURTS EVEN WORSE when i touch ...
Posted 11 Jun 2015 by Pandlt • 2 answers
ER usually gives me a GI cocktail for bad stomach pain n it helps relieve the pain fast. Is there anything else like it
Posted 7 Sep 2013 by Judim • 3 answers
I was prescribed Tramadol 400mgm/day and Amytryptiline 20mgm at night for severe back pain. I took both for two weeks but had to stop because I had stomach pains, diarrheoa and hallucinations. I was very drowsy with no appetite and felt just awful. Now, ten days later I'm still hallucinating. ...
I have shingle for about 10 days now. I have some shingles above my belly button , on the side of my
Posted 30 Sep 2012 by Oldtsan • 3 answers
... belly and on my lower back. I don't have much pain at shingle site. But I have stomach and lower back stomach pain. My stomach is also bloated. Does anybody have the similar experience?
Posted 21 Feb 2015 by goodguy40 • 2 answers
Ive been on metformin 1000mg for 4 yrs with no problem. For about a month now ive had the worst stomach pain, diarreah and cramps ever. They have linked it to the long term use of this medication. How long do i have to be off before my stomach will stop hurting?
Posted 6 days ago by Spartan680 • 2 answers
So for over a week I've had Diarrhea and also looks like mucus or some tissue not really sure. I also have stomach pain before I go to the bathroom
Posted 6 hours ago by penneya2 • 0 answers
... I have taken this medicine for over a year and thought maybe these effects would subside, they actually seem to be getting worse. Are these side affects?
Posted 3 days ago by BethanyElizabeth • 0 answers
I have been on Yasmin for about 8 months. Sometimes I am okay, but other times I am tired, headaches, nausea, stomach pain... I feel pregnant! My body doesn't agree with a lot of contraception but this is making me feel like I am crazy! Anyone had the same?
Posted 8 days ago by cgp196453 • 0 answers
my 13 year old grandaughter has had bad stomach pain for a while now she has been taking prilosec 40 mg twice a day but they dont help. the doctor put the scope down her throat and says everything ok so she still taking prilosec. but she cries every night in pain need help what could it be. what ...
Posted 22 Dec 2016 by Daniellaaa • 0 answers
I am having this weird symptoms with my patch. I have blurry vision, got a little bit of hair on my face, some pain in my legs and arms, and I also got a dark spot on my face. I had some stomach pain and a lot of headache. I Tried to talk with my dr but instead I talked to a nurse and she was rude ...